Published: 2018-06-18

Applications of stochastic semigroups to queueing models

Piotr Gwiżdż

Abstract

Non-markovian queueing systems can be extended to piecewisedeterministic Markov processes by appending supplementary variables to the system. Then their analysis leads to an infinite system of partial differential equations with an infinite number of variables and non-local boundary conditions. We show how one can study such systems by using the theory of stochastic semigroups.

Download files

Citation rules

Gwiżdż, P. (2018). Applications of stochastic semigroups to queueing models. Annales Mathematicae Silesianae, 33, 121–142. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13657

Similar Articles

1 2 3 4 5 6 7 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 33 (2019)
Published: 2019-07-18


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.